# SDR FDEA201907061491

- Difficulty date: July 6, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 95,954 hours, 37,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51305
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA. 1620 - 1640 RBL 44.5 SEAT TRACK FLANGE CORRODED REMOVED CORR ON SEAT TRACK FLANGE STA 1620-1640 RBL 44.5 IAW SRM 51-10-02. ORIG MAT. .070 100% MATERIAL LOSS OUT OF LIMITS IAW SRM 53-00-52-1A. REMOVED, TRIMMED, LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-05 AND 51-40-08 AND 53-60-52-01 FIG 101.
